# SDR P5CA9600222

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator Fitting
- Part number: 65B381742
- Condition: Sheared Bolts
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO DOOR AFT LIFT ACTUATOR MOUNTING BOLTS SHEARED.  REMOVED AND REPLACED AFT ROTARY ACTUATOR IAW MM 52-34-03.  FOUND AFT ROTARY ACTUATOR CASTING CRACKED AFT SIDE, 5.5 INCH LONG BY .5 INCH WIDE.  REMOVED AND REPLACED CRACKED CASTING IAW SRM 51-10-01.  REMOVED AND REPLACED CRACKED WIRING HARNESS SUPPORT BRACKET, AFT CARGO DOOR, STA 1800 RIGHT SIDE IAW SRM 51-10-01.  REMOVED AND REPLACED DAMAGED FRAME AT BS 1900 IAW SRM 51-10-01.  REPAIRED AFT ROTARY ACTUATOR SUPPORT FITTING IAW SRM 51-10-01.  REMOVED AND REPLACED FWD ROTARY ACTUATOR AS PRECAUTIONARY IAW MM 52-34-03.
